# SDR DALA2023073106170

- Difficulty date: July 25, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N943DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38687
- Aircraft time: 28,839 hours, 10,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8779141) INTERIOR OVHD EMERGENCY EXIT LIGHTS INOP ON FO SIDE AT ROWS 4,8,12. REPLACED INTERIOR OVERHEAD EMERGENCY EXIT LIGHTS ON RH ROWS 4,8,12 AS PER B737-900 AMM 33-51-03-960-805. PERFORMED OPERATIONAL TEST AND TEST IS OK.
